# SDR AWXA9700189

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cntrl Data Unit
- Part number: 1633930201
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXING TO THE GATE, SMOKE IN THE FLIGHT DECK.  INSPECTED WIRING AND C/P AT CDU AND PDC, ALL AC/DC AND GROUNDS WERE CORRECT, WIRING AND PINS DID NOT APPEAR DESTROYED.  PERFORMED A/P, A/T, BITES AND PUT EPR T/O TARGETS IN COMPUTER,  BUT CDU JUST SHOWS GREEN LINES ON IT.  NEED NEW CDU.  PLACARDED 34-28.  REMOVED AND REPLACED CDU, CLEARED PLACARD.
